Annali di Matematica Pura ed Applicata

, Volume 157, Issue 1, pp 285–367

Sharp regularity theory for second order hyperbolic equations of Neumann type

Part I. —L2 nonhomogeneous data
  • I. Lasiecka
  • R. Triggiani

DOI: 10.1007/BF01765322

Cite this article as:
Lasiecka, I. & Triggiani, R. Annali di Matematica pura ed applicata (1990) 157: 285. doi:10.1007/BF01765322


We consider the mixed problem for a general, time independent, second order hyperbolic equation in the unknown u, with datum g ε L2(Σ) in the Neumann B.C., with datum f ε L2(Q) in the right hand side of the equation and, say, initial conditions u0=u1=0. We obtain sharp regularity results for u in Q and ù| in ε, by a pseudo-differential approach on the half-space.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1990

Authors and Affiliations

  • I. Lasiecka
    • 1
  • R. Triggiani
    • 1
  1. 1.Department of Applied Mathematics, Thornton HallUniversity of VirginiaCharlottesvilleUSA